# SDR QR9R20201211001

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 1172223
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Screw
- Part number: LN938610040B
- Condition: Broken
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSTFLIGHT INSPECTION REVEALED TAIL ROTOR GEARBOX SCREW HAD BROKEN.
